# SDR N6WA20140319001

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 22,598 hours, 15,289 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE & NOSE GEAR TO A LONG TIME TO FALL, SLOW TO EXTEND.  PERFORMED LANDING GEAR SWING IAW CRJ700 AMM 32-30-00, NO DEFECTS NOTED AT THIS TIME.  NOSE GEAR PROX SWITCH INSPECTED IAW CRJ700 AMM 32-61-05, NO DEFECTS NOTED.  BLED NR 3 HYD SYS, NO DEFECTS NOTED IAW CRJ700 AMM 29-10-00.
